MathSciNet Relay Station
MathSciNet bibliographic data
MR412677 (54 #799) 41A15
Barrar, R. B.; Loeb, H. L. Spline functions with free knots as the limit of varisolvent families. J. Approximation Theory 12 (1974), 70–77.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement